# SDR ASAA9980160

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Position
- Location: Sliding Window
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - AFTER ARRIVAL OF FLIGHT 102, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOULD NOT OPEN.  REPOSITIONED UPPER GUIDE PIN IN TRACK AND OPERATED NORMALLY.  (M)
